# SDR HEER20150918705

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N207PH
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Aircraft time: 19,241 hours
- Engine: Allsn 250C30P
- Engine time: 11,027 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6889326
- Part serial: MP006445
- Condition: Spalled
- Location: Gearbox
- Part time: 6,777 hours
- Component: Gearbox
- Component part number: 23053349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 7-13-15 DUE TO METAL IN OIL.  PTO BALL BEARING FOUND SEVERELY SPALLED ON INNER RACE AND SCRATCHES ON BALLS.  REPLACED WITH NEW PTO BALL BEARING.
